MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EVACUATION CHAIR - MODEL 6254; STRETCHER, HAND-CARRIED

STRYKER MEDICAL-KALAMAZOO EVACUATION CHAIR - MODEL 6254; STRETCHER, HAND-CARRIED
Catalog Number 6254000000
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced inadequate patient restraint.There was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
EVACUATION CHAIR - MODEL 6254
Common Device Name
STRETCHER, HAND-CARRIED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18007265
Report Number0001831750-2023-01296
Device Sequence Number20493891
Product Code FPP
UDI-Device Identifier07613327261592
UDI-Public07613327261592
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6254000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2023
Supplement Date Received by Manufacturer10/01/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown